Propylthiouracil-Induced Thrombotic Leukocytoclastic Vasculitis


Kutluturk F., GÜL N. , Yarman S. , Tanakol R. , Alagol F.

TURKISH JOURNAL OF ENDOCRINOLOGY AND METABOLISM, cilt.10, sa.2, ss.45-47, 2006 (ESCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 10 Konu: 2
  • Basım Tarihi: 2006
  • Dergi Adı: TURKISH JOURNAL OF ENDOCRINOLOGY AND METABOLISM
  • Sayfa Sayıları: ss.45-47

Özet

Antithyroid drug therapy with Propylthiouracil (PTU) is commonly used in Graves' disease. One of the most serious complications of this drug is PTU-induced leukocytoclastic vasculitis. We report a 23 year-old woman who developed leukocytoclastic vasculitis which is a rare and serious side effect during PTU therapy for Graves' disease. The observation of cutaneous vasculitis in this patient during administration of PTU indicates that reguler follow-up of patients on antithyroid drug regimen is mandatory.